Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

March 30, 2012Jackson County, Indiana

NWS Indianapolis, IN issued this special weather statement at Mar 30, 2012, 9:08 PM EDT for Jackson County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2012, 9:08 PM EDT (01:08 UTC)
Expired
Mar 30, 2012, 10:00 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN

County Jackson County, IN

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS83 KIND 310108
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 PM EDT FRI MAR 30 2012

INZ071-072-310200-
JACKSON-JENNINGS-
908 PM EDT FRI MAR 30 2012

...STRONG THUNDERSTORM ADVISORY FOR JACKSON AND SOUTHWESTERN JENNINGS
COUNTIES UNTIL 1000 PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
SEYMOUR TO 7 MILES SOUTHWEST OF BROWNSTOWN...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEYMOUR...
  CROTHERSVILLE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3875 8594 3876 8596 3875 8597 3878 8609
      3876 8612 3878 8618 3877 8623 3903 8602
      3904 8588 3895 8569 3873 8586
TIME...MOT...LOC 0108Z 274DEG 26KT 3898 8593 3879 8608

$$

RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 30, 7:00 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Mar 30, 7:00 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT FRI MAR 30 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA
THIS EVENING. STRONG TO SEVERE THUNDERSTORMS...WILL BE ALONG AND
AHEAD OF THE FRONT. THEN...HIGH PRESSURE WILL KEEP IT DRY UNTIL
EARLY NEXT WEEK WHEN ANOTHER SYSTEM BRINGS ADDITIONAL THUNDERSTORM
CHANCES THROUGH TUESDAY NIGHT. FINALLY...HIGH PRESSURE WILL BUILD IN
FROM THE WEST ALLOWING FOR A DRY END OF THE WEEK. TEMPERATURES WILL
CONTINUE TO BE ABOVE NORMAL WITH WELL ABOVE NORMAL TEMPERATURES IN
THE 70S AND 80S EXPECTED SUNDAY AND MONDAY.

&&

.NEAR TERM /TONIGHT/...

MAIN CHALLENGE TO THE NEAR TERM WILL BE TIMING THE COLD FRONT AND
RESULTANT THUNDERSTORM ACTIVITY OUT OF THE FORECAST AREA THIS
EVENING AS WELL AS ANY ASSOCIATED SEVERE WEATHER.

MODELS ARE IN DECENT AGREEMENT ON SLIDING A COLD FRONT SOUTHEAST
ACROSS CENTRAL INDIANA THIS EVENING TO SOMEWHERE NEAR A RUSHVILLE TO
BLOOMINGTON TO VINCENNES LINE AROUND 00Z AND JUST SOUTH OF THE
FORECAST AREA AROUND 03Z. NOT EXPECTED ANY POST FRONTAL ACTIVITY
WITH DOWNWARD VERTICAL MOTION...DRIER AIR AND LOSS OF SUNSHINE.
LATEST RAPID REFRESH REFLECTS PRETTY CLOSE WHERE THE BACK EDGE OF
THE ACTIVITY SHOULD BE IF NOT POSSIBLY AN HOUR OR TWO SLOWER TO PUSH
THE STORMS THROUGH. AT ANY RATE...AT VALID 00Z TONIGHT TIME
FRAME...SHOULD SEE ONGOING STRONG TO SEVERE STORMS ALONG AND SOUTH
OF THE FRONT WITH NAM12 SOUNDING CAPES NEAR 2000 J/KG AND DEEP LAYER
SHEAR TO AROUND 35 KNOTS. ANY DISCRETE STORMS MAY CONGEAL INTO A
LINE AS MODELS ARE ALL INDICATING AN ELONGATED AND DECENT UPWARD
VERTICAL MOTION FIELD. ALSO...THE FORECAST AREA WILL BE IN THE RIGHT
REAR QUADRANT OF AN 80+ KNOT UPPER JET ACROSS THE EASTERN GREAT
LAKES WHICH SHOULD HELP PROVIDE ADDITIONAL LIFT AND UPPER LEVEL
EVACUATION. OVERALL...SPC SLIGHT RISK LOOKS ON THE MARK. LOW LEVEL
MOISTURE HANGS AROUND TONIGHT PER MODEL TIME SECTIONS...SO NOT
EXPECTING FULL CLEARING DESPITE HIGH PRESSURE SETTLING IN FROM THE
MISSISSIPPI VALLEY...AND WILL KEEP CHANCE POPS IN THROUGH 04Z ACROSS
SOUTHERN SECTIONS.

MOS TEMPERATURES ARE CLOSE TONIGHT AND APPEAR REASONABLE.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

COMPLEX WEATHER PATTERN SETTING UP FOR THE LATE WEEKEND AND EARLY
NEXT WEEK. TIMING AND COVERAGE OF ANY QPF IS THE MAIN FOCUS WITH LOW
CONFIDENCE DO TO VARIOUS MODEL DIFFERENCES REGARDING A FRONTAL
POSITION ACROSS THE OHIO VALLEY AND ASSOCIATED DEEPER MOISTURE AND
QPF. PER THE MODEL DIAGNOSTIC DISCUSSION FROM THE
HYDROMETEOROLOGICAL PREDICTION CENTER...DECIDED TO GO MAINLY WITH
THE 12Z GFS WHICH BRINGS A BACKDOOR FRONT SOUTH ACROSS CENTRAL
INDIANA ON SUNDAY. THE FRONT THEN STALLS SUNDAY NIGHT AND MONDAY.
BEST MOISTURE FROM THE GFS ALBEIT LIMITED STRETCHES JUST NORTH OF
OUR FORECAST AREA ON SUNDAY AND SETTLES ACROSS OUR NORTHEASTERN
FORECAST AREA ON SUNDAY NIGHT AND MONDAY. MEANWHILE...MODELS ALL
HAVE A SHARP UPPER RIDGE JUST TO OUR WEST WITH PERIODIC WEAK
IMPULSES DROPPING SOUTHEAST ACROSS THE LOWER GREAT LAKES AND OHIO
VALLEY. THIS ALL SUGGEST...THERE COULD BE A FEW SHOWERS AND
THUNDERSTORMS AROUND STARTING SUNDAY NIGHT AND INTO MONDAY...BUT
WILL GO NO HIGHER THAN SLIGHT CHANCE WITH MODELS NOT COMING TOGETHER
BETTER. SATURDAY AND SATURDAY NIGHT LOOK DRY WITH LOW LEVEL RIDGING.

MET MOS CONTINUES TO LOOK TOO COOL BASED ON 850 MILLIBAR FORECASTING
CHART ALONG WITH TRENDS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

ENSEMBLES IN GENERAL AGREEMENT IN BRINGING A SYSTEM THAT IS PROGGED
TO BE MOVING INTO THE WEST COAST OVER THE UPCOMING WEEKEND ACROSS
THE LOCAL AREA AROUND NEXT TUESDAY. IT APPEARS THE BEST CHANCES FOR
PRECIPITATION DURING THE EXTENDED WOULD BE MONDAY NIGHT INTO TUESDAY
NIGHT...IN ASSOCIATION WITH THIS SYSTEM. WILL GO WITH CHANCE POPS
MONDAY THROUGH TUESDAY NIGHT. A FEW ENSEMBLES CONTINUE TO SUGGEST
THIS SYSTEM MAY CUTOFF ACROSS THE TENNESSEE VALLEY BY THE MIDDLE OF
NEXT WEEK...BUT THE MAJORITY OF THE MEMBERS KEEP THIS TROUGH FAIRLY
PROGRESSIVE. WILL KEEP THE WEDNESDAY THROUGH FRIDAY PERIOD DRY FOR
NOW.

&&

.AVIATION /DISCUSSION FOR THE 310000Z TAFS/...

VFR CONDITIONS WILL GIVE WAY TO LOW MVFR IN STRATUS
OVERNIGHT...BEFORE RETURNING TO VFR SATURDAY AFTERNOON.

CONVECTION WILL BE NEAR THE KBMG SITE AT VALID TIME...BUT SHOULD
THEN SINK SOUTH OF THE AREA WITHIN AN HOUR OR TWO. OTHERWISE VFR
CONDITIONS WILL CONTINUE UNTIL 05Z WHEN STRATUS SHOULD DEVELOP AS
COLDER AIR MOVES IN. AT THE MOMENT EXPECT CEILINGS NEAR THE LOW END
OF MVFR...WITH PERHAPS SOME MVFR VISIBILITIES IN FOG.

STRATUS WILL HANG ON DURING THE MORNING HOURS THEN FINALLY BREAK UP
BY EARLY AFTERNOON. VFR CONDITIONS WILL THEN CONTINUE THROUGH THE
AFTERNOON.

WINDS WILL GO FROM NORTHWEST TO NORTHEAST DURING THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM....JAS
AVIATION...50
Hazardous weather outlook, Mar 30, 8:32 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
832 PM EDT FRI MAR 30 2012

INZ063>065-067>072-010045-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
832 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS WILL CONTINUE INTO THE EVENING.

HAZARDS: FREQUENT LIGHTNING...DAMAGING WINDS...LARGE HAIL...HEAVY
RAIN AND ISOLATED TORNADOES.

TIMING: THROUGH 1100 PM EDT.

DISCUSSION: A FRONTAL SYSTEM WILL SLIDE SOUTHEAST ACROSS CENTRAL INDIANA
THIS EVENING...WITH THE POTENTIAL FOR THUNDERSTORMS...SOME OF
WHICH MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH TUESDAY
NIGHT. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS
TIME...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A LOW PRESSURE SYSTEM WILL BRING A THUNDERSTORM THREAT
TO CENTRAL INDIANA EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>049-051>057-010045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
832 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: HIGH PRESSURE WILL BRING DRY WEATHER OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA
SUNDAY NIGHT THROUGH TUESDAY NIGHT. WHILE WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED AT THIS TIME...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

DISCUSSION: A LOW PRESSURE SYSTEM WILL BRING A THUNDERSTORM THREAT
TO CENTRAL INDIANA EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>062-010045-
SULLIVAN-GREENE-MONROE-
832 PM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THIS EVENING.

HAZARDS: FREQUENT LIGHTNING...GUSTY WINDS...SMALL HAIL...AND
HEAVY RAIN.

TIMING: THROUGH 1100 PM EDT.

DISCUSSION: A FRONTAL SYSTEM WILL SLIDE SOUTHEAST ACROSS CENTRAL INDIANA
THIS EVENING...WITH THE POTENTIAL FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH TUESDAY
NIGHT. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS
TIME...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

DISCUSSION: A LOW PRESSURE SYSTEM WILL BRING A THUNDERSTORM THREAT
TO CENTRAL INDIANA EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Mar 30, 8:01 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             VINCENNES               38.68N  87.51W
03/30/2012  M0.25 INCH       KNOX               IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200134

ELB
Local storm report, Mar 30, 8:06 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             4 E VINCENNES           38.68N  87.44W
03/30/2012  E0.70 INCH       KNOX               IN   CO-OP OBSERVER

&&

EVENT NUMBER IND1200135

ELB
Local storm report, Mar 30, 8:09 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             VINCENNES               38.68N  87.51W
03/30/2012  M0.25 INCH       KNOX               IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200136

ELB
Local storm report, Mar 30, 8:17 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
817 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             7 S COLUMBUS            39.11N  85.91W
03/30/2012  M0.25 INCH       BARTHOLOMEW        IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200137

ELB
Local storm report, Mar 30, 8:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
846 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             SCIPIO                  39.08N  85.72W
03/30/2012  M0.25 INCH       JENNINGS           IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200138

ELB
Special weather statement, Mar 30, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 PM EDT FRI MAR 30 2012

INZ071-072-310200-
JACKSON-JENNINGS-
908 PM EDT FRI MAR 30 2012

...STRONG THUNDERSTORM ADVISORY FOR JACKSON AND SOUTHWESTERN JENNINGS
COUNTIES UNTIL 1000 PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
SEYMOUR TO 7 MILES SOUTHWEST OF BROWNSTOWN...AND MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEYMOUR...
  CROTHERSVILLE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3875 8594 3876 8596 3875 8597 3878 8609
      3876 8612 3878 8618 3877 8623 3903 8602
      3904 8588 3895 8569 3873 8586
TIME...MOT...LOC 0108Z 274DEG 26KT 3898 8593 3879 8608

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:07 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Decatur, Jennings, Monroe3 hr
Mar 30, 9:42 PM EDTSpecial Weather StatementINDJennings48 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.